# SDR DXTA2025053003695

- Difficulty date: May 9, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800220
- Aircraft time: 14,061 hours, 9,365 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Open
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR SELECTED DOWN. RIGHT MAIN GEAR DID NOT ILLUMINATE DOWN. AND THE UNLOCKED LIGHT WAS ILLUMINATED. WE RAN THE FULL GEAR DID NOT EXTEND QRH WITH NO CHANGE TO THE INDICATIONS. CORRECTIVE ACTION: WE PERFORMED TS OF THE RH MLG INDICATION DISCREPANCY. AT RH CONNECTOR PG002 PIN 30 TO PIN 31 WE HAVE AN OPEN READING OF PIN 6 TO PIN 4 OF RH GEAR DOWNLOCK SWITCH. PG002 PIN 33 TO PIN 34 WE HAVE CONTINUITY THROUGH PIN 3 TO PIN 1 OF RH GEAR DOWNLOCK SWITCH. PIN 6 SENDS SIGNAL TO LG CONTROL 2 PCB, PIN 3 SENDS SIGNALS TO LG CONTROL 1 PCB. PERFORMED CONTINUITY CHECK OF HARNESS AND ALL CHECKS GOOD. WE HAVE A BAD RH MLG DOWNLOCK SWITCH. ALSO, THE SWITCH HAS BEEN HIT BY FOD AND IS BADLY DAMAGED. PHOTO ATTACHED. TO EMAIL CHAIN FOR REVIEW. TOOLING PLACED ON ORDER ETA 2300 5/9/2025. SHIPPED STERLING.JOB # 3553443C. TOOLING ONSITE WAITING FOR PART. REMOVED RH MLG DOWNLOCK SWITCH PN: 6-0373-3 SN: NA AND REPLACED WITH NEW SWITCH PN: 6-0373-1 SN: NA. ALL OPS CHECKS GOOD. CURE CHECK GOOD WORK PERFORMED IAW CE 680 AMM 32-30-40
